Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FSAS

Is Neck, Chest And Back Acne Hormonal Or Food Related?

Recommended Posts

So this is new for me.

I've started getting chest, back and neck acne..quite obviously too. I haven't had this since i started breaking out back in 2010, definitely beyond back to square one.

Considering I've been so 'done' with this acne for so long this is just a kick in the gut. It's just started appearing the past week, no idea whats causing it. I'm still taking my liver supplement and I've been a little concerned about that because last time I had this type of acne was when I was taking I think cysteine or something of the similar sounding I forgot what and someone here mentioned it was possibly straining my liver. After I stopped taking it the odd acne went away.

Right now I have acne on my back, chest, all up my neck, around and on my ears and some painful ones at the back on my neck right on the hairline. Of course on top of my usual chin/jaw/mouth and forehead acne. This is a joke -_-

Why would my liver supplement even do such? I thought it was suppose to help, 2 months on it and I feel it might be causing this new acne.

hm.

what usual cause is body acne related to?

Share this post


Link to post
Share on other sites

I can't believe you asked that question.

About the liver supplement?

What I was trying to word, which probably didn't get across, was would the liver supplement be giving me this new acne that I haven't had since my hormonal acne started so kinda wondering if it's the supplement causing excess toxins and causing the body acne or my hormones might just be acting how they were when I first got acne because when I first had acne I had it everywhere, then I went on diane and spiro and it just stayed on the face, went off spiro and nothing got better only continually worse so I only assume I'm reverted back to how I was now i'm off spiro.

I don't really see how this is a 'wow' question when I see worse all over these boards every day :/

really what I was leaning to was a post questioning this liver supplement coz ever since I started it my acne has gotten worse and of course I don't want to stop it because it's 'suppose' to help the liver. I'm a little confused why this question got a bit of attitude I don't think I came across rude did I? sorry if I did come across rude I wasnt meaning to

Edited by FSAS

Share this post


Link to post
Share on other sites

I wish I could tell you that healing acne is as easy as taking a pill, or spreading some lotion on the face.

You are most definitely experiencing hormonal acne issues - your liver is having problems dealing with all of it.

I would first step away from all of the supplements as the liver will have to deal with the consequences, and look towards eating healthy food.

Putting random things into your body will only exacerbate the problem.

The reason you are having these issues is that your body is confused, and what needs to happen is that your intake needs to be simplified so you can actually figure out what you can eat without issues.

Now the real question is, what sorts of foods will actually help lower the amount of acne you have. Yes, there are foods that can decrease inflammation, which is known to cause acne.

Are you eating enough of the right kind?

All foods have a nutritional content to them. It's just a matter of evaluating which foods have the most nutritional value, and finding the right balance of dietary fiber, micronutrients, and macronutrients. Try and find the right percentage of carbohydrates to intake with your overall calorie content.

I think the problem is that people try and find the easiest route to cure acne, when they should really be looking towards the highest level of cure, which is the most all-encompassing path towards curing the root of the problem.

Share this post


Link to post
Share on other sites

I think all Alternavista was trying to say is that you've been around here long enough to know that everything is connected. All acne is hormonal and food related. You can't separate these things.

I second the suggestion to stop the liver supplement. Supplements are a risky game, in my opinion. I stay away from most of them other than proven good things like vitamin C and D.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×